General Testicular pain while on TRT???

Buy Lab Tests Online

82Gman

New Member
I've been on 1ml cypionate per week for about 8 weeks. I've started having testicular pain about 2 weeks ago. Has anyone else had this issue? I was wondering if hCG could help? Perhaps it's due to testicular atrophy?
 
Defy Medical TRT clinic doctor

Vince

Super Moderator
I've been on 1ml cypionate per week for about 8 weeks. I've started having testicular pain about 2 weeks ago. Has anyone else had this issue? I was wondering if hCG could help? Perhaps it's due to testicular atrophy?

Yes it is common. If you wish to stop testicle shrinkage you need to use HCG. There's many different protocols for HCG, I inject 500 IU twice a week
 

Davet

Member
Just ride it out... it passes shortly and as Vince saize a lot of guys get it in the settling in period once starting therapy.
 

Gman86

Member
Ya completely normal. Some get it, some don't. And Davet is right, some get it and then it goes away. I would say most get it though due to your testicles shutting down since your injecting testosterone and them not needing to produce their own anymore. My testicles weren't that big to begin with, so without HCG mine shrink down to nothing and I definitely get a dull ache/ pain.

HCG should clear the shrinkage and pain right up though. Easy fix. I do 800iu's/ week. Nice name btw
 

Systemlord

Member
My testicles ached for awhile on and off but subsided months later without HCG. HCG will bring back the full size of your testicles and may even produce libido/mood benefits.

Welcome 82Gman.
 
Buy Lab Tests Online

Sponsors

bodybuilder test discounted labs
Defy Medical Telemedicine hormones
Discounted lab tests
TRT in UK Balance my hormones
Testosterone books nelson vergel
Free Testosterone Book
Register on ExcelMale.com
Trimix HCG Offer Excelmale
Thumos USA men's mentoring and coaching
Testosterone TRT HRT Doctor Near Me

Online statistics

Members online
2
Guests online
5
Total visitors
7

Latest posts

Top